# SDR A6WA201441273

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AWAC CARD 4DMI16423 REPAIR PAX DOOR LOWER AFT CORNER 601R-52-11-2144A.  REPAIRED PAX DOOR AFT CORNER OF UPPER STEP IAW REO 601R-52-11-279 REV NC DATED 2001-10-18.
